# SDR HEER20160729926

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 18,051 hours
- Engine: Allsn 250C47B
- Engine time: 11,812 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB151714
- Condition: Spalled
- Location: Engine Turbine
- Part time: 1,058 hours
- Component: Turbine, Allsn
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-13-16 FOR TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED A NEW NR 5 BEARING.
